Alert archive / Arizona / Areal Flood Warnings in 2012
Areal Flood Warning 2, NWS Tucson, AZ
NWS Tucson, AZ issued this areal flood warning at Jul 15, 2012, 6:51 PM MST for Pima County, Arizona. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 15, 2012, 6:51 PM MST (01:51 UTC)
- Expired
- Jul 16, 2012, 6:44 AM MST
- In force
- 12 hr
- Issued by
- NWS Tucson, AZ
- Area
- Storm-based polygon
- Flood severity
- None
County Pima County, AZ
The radar
The Tucson radar (KEMX), 145 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 1.9 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 880 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 2268 m above ground
- 0-6 km bulk shear
- 13 kt
- 0-1 km storm-relative helicity
- -13 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
927 WGUS45 KTWC 160151 FLWTWC BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE TUCSON AZ 651 PM MST SUN JUL 15 2012 AZC019-161345- /O.NEW.KTWC.FA.W.0002.120716T0151Z-120716T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 651 PM MST SUN JUL 15 2012 THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A * FLOOD WARNING FOR... SOUTH CENTRAL PIMA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 645 AM MST MONDAY * AT 640 PM MST STREAM GAUGES INDICATED THAT THE VAMORI WASH WAS OUT OF ITS BANKS. IT WAS ABOUT A FOOT OVER ITS BANKS AT SANTA CRUZ. ADDITIONAL RAIN FROM THIS AFTERNOON WILL CAUSE THE FLOW TO REMAIN STRONG OVERNIGHT OR RISE SLIGHTLY. * MINOR TO MODERATE FLOODING IS LIKELY OVERNIGHT ALONG PORTIONS OF THE VAMORI WASH...ESPECIALLY FROM KUPK TO DOWNSTREAM TO THE INTERNATIONAL BORDER. A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED. STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3206 11243 3187 11192 3153 11165 3176 11242 $$ KD
2 follow-up statements
481 WGUS85 KTWC 160701 FLSTWC FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 1201 AM MST MON JUL 16 2012 AZC019-161345- /O.CON.KTWC.FA.W.0002.000000T0000Z-120716T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 1201 AM MST MON JUL 16 2012 ...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM MST MONDAY FOR SOUTH CENTRAL PIMA COUNTY... AT 1155 PM MST...HIGH FLOWS CONTINUED IN THE VAMORI WASH...WITH THE STAGE NEAR SANTA CRUZ RUNNING JUST BELOW BANKFULL. EXPECT ELEVATED FLOWS TO CONTINUE IN THE VAMORI WASH OVERNIGHT TONIGHT BEFORE SUBSIDING EARLY MONDAY MORNING. MINOR FLOODING IS LIKELY OVERNIGHT ALONG PORTIONS OF THE VAMORI WASH...ESPECIALLY FROM KUPK TO DOWNSTREAM TO THE INTERNATIONAL BORDER. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. && LAT...LON 3206 11243 3187 11192 3153 11165 3176 11242 $$
972 WGUS85 KTWC 161344 FLSTWC FLOOD STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 644 AM MST MON JUL 16 2012 AZC019-161347- /O.CAN.KTWC.FA.W.0002.000000T0000Z-120716T1345Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PIMA AZ- 644 AM MST MON JUL 16 2012 ...THE FLOOD WARNING HAS BEEN CANCELLED FOR SOUTH CENTRAL PIMA COUNTY... RECENT STREAM FLOW DATA FROM THE VAMORI WASH NEAR SANTA CRUZ SHOW THE WATER LEVELS ARE GOING DOWN AND NO LONGER POSE A FLOOD THREAT. THIS TREND IS EXPECTED TO CONTINUE THROUGH THE MORNING SO THE FLOOD WARNING HAS BEEN CANCELLED. THUNDERSTORMS ARE AGAIN EXPECTED TODAY ACROSS SOUTHEAST ARIZONA. HEAVY RAIN IS POSSIBLE OVER THE VAMORI WASH WHICH MAY RESULT IN ANOTHER RISE IN WATER LEVELS LATER THIS AFTERNOON. PERSONS NEAR THE VAMORI WASH SHOULD MONITOR THE WEATHER TODAY FOR POSSIBLE FLOODING ISSUES. && LAT...LON 3206 11243 3187 11192 3153 11165 3176 11242 $$ JJB
What forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this areal flood warning went out at Jul 15, 2:20 PM MST, 4 hours 31 minutes earlier.
Area forecast discussion, Jul 15, 2:20 PM MST, 4 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 220 PM MST SUN JUL 15 2012 .SYNOPSIS...ABUNDANT MOISTURE WILL RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS THROUGH MONDAY. SOMEWHAT DRIER AIR WILL MOVE INTO THE AREA BY MIDWEEK FOR DECREASING PRECIPITATION CHANCES. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL THEN RETURN BY NEXT WEEKEND. && .DISCUSSION...KEMX WSR-88D DETECTED SCATTERED SHOWERS/TSTMS EAST OF TUCSON MAINLY NEAR THE HIGHER TERRAIN EARLY THIS AFTERNOON. MEANWHILE...A COMPLEX OF POTENTIALLY SEVERE TSTMS WAS MOVING NWD ACROSS FAR SWRN PIMA COUNTY. HAVE NOTED THAT VARIOUS MESOSCALE MODELS HAD NOT PROGGED THE ONGOING STRONG CONVECTIVE ACTIVITY IN SWRN PIMA COUNTY AT THIS TIME. AT ANY RATE...DEEPER MOISTURE HAS MOVED FURTHER EWD INTO SE AZ AS PER WATER VAPOR IMAGERY. FOR THIS EVENING...HAVE MAINTAINED HIGH CHANCE-CATEGORY POPS FROM TUCSON EWD...AND A SLIGHT CHANCE OF SHOWERS/TSTMS ACROSS WRN PIMA COUNTY. HAVE INCLUDED HEAVY RAINFALL IN THE WEATHER GRIDDED DATA FIELD EARLY THIS EVENING GENERALLY FROM TUCSON EWD. STILL CANNOT RULE OUT THE POSSIBILITY OF A SEVERE WIND GUST OR TWO EARLY THIS EVENING. THEREAFTER...PRECIP CHANCES TO RAPIDLY DECREASE MOST SECTIONS BY AROUND MIDNIGHT. FOR NOW HAVE MAINTAINED A SLIGHT CHANCE OF SHOWERS/TSTMS MOST SECTIONS LATE TONIGHT. WOULD NOT BE SURPRISED TO SEE THE EVENING SHIFT TRIM POPS FURTHER FOR LATE TONIGHT. ABUNDANT MOISTURE IN COMBINATION WITH CONTINUED GENERALLY SLY FLOW WILL TRANSLATE INTO SCATTERED AFTERNOON AND EVENING SHOWERS/TSTMS MAINLY FROM TUCSON EWD MON. TUE-THU... 15/12Z GFS/ECMWF WERE SIMILAR WITH DEPICTING A MARKEDLY DRIER REGIME THIS PERIOD. POPS DEPICT A DOWNWARD TREND AS WELL...ALTHOUGH THIS TREND IS NOT QUITE AS MUCH AS THE GFS/ECMWF INDICATE. ALSO...THE GFS/ECMWF CONTINUE TO DEPICT THE BULK OF REMNANT MOISTURE FROM TROPICAL SYSTEM FABIO WILL REMAIN WEST OF THIS FORECAST AREA. AT ANY RATE...THE OFFICIAL FORECAST WILL DEPICT ISOLATED-SCATTERED AFTERNOON AND EVENING SHOWERS/TSTMS FROM TUCSON EWD...AND DRY CONDITIONS ACROSS WRN PIMA COUNTY AND PORTIONS OF CENTRAL PIMA COUNTY. FRI-SUN... DEEPER MOISTURE IS PROGGED TO RETURN TO SE AZ FRI-SUN AS AN INVERTED TROUGH MOVES WWD ACROSS CHIHUAHUA AND SONORA. POPS TREND UPWARD TO REFLECT THE PROGGED MOISTURE INCREASE AND EXPECTED INFLUENCE OF THE INVERTED TROUGH. BY SAT-SUN...SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS/TSTMS SHOULD RETURN AT LEAST FROM TUCSON EWD. HAVE MAINTAINED A SLIGHT CHANCE OF AFTERNOON AND EVENING SHOWERS/TSTMS ACROSS WRN/CENTRAL PIMA COUNTY. HIGH TEMPS MON-TUE TO AVERAGE ABOUT 5 DEGS F BELOW NORMAL. WARMER WED-THUR AND DAYTIME TEMPS FRI TO BE A FEW DEGS ABOVE NORMAL. GRADUALLY COOLER SAT-SUN AS MOISTURE RETURNS TO THE AREA. && .AVIATION...SCT TSRA/SHRA INTO THIS EVENING THEN ISOLD-SCT -TSRA/ -SHRA MAINLY EAST OF KTUS 06Z-12Z MONDAY. SCT TSRA/SHRA MAINLY KTUS VICINITY EWD MONDAY AFTERNOON. BRIEF WIND GUSTS APPROACHING 45 KTS EARLY THIS EVENING WITH THE STRONGEST TSRA. OTHERWISE...VFR CONDITIONS AND SURFACE WIND GENERALLY LESS THAN 10 KTS THRU MONDAY AFTERNOON OR 17/00Z. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...SCATTERED THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL WILL OCCUR THROUGH MONDAY. SOMEWHAT DRIER AIR WILL BRING DECREASING PRECIPITATION CHANCES BY MIDWEEK. THERE APPEARS TO BE ENOUGH MOISTURE TO MAINTAIN AT LEAST A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS MAINLY EAST OF TUCSON WEDNESDAY AND THURSDAY. SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL RETURN TO MUCH OF THE AREA BY NEXT WEEKEND. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. BF WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 15, 9:56 AM MST, 8 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 956 AM MST SUN JUL 15 2012 AZZ503-504-506>515-160600- UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA- SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY- EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY- WHITE MOUNTAINS OF GRAHAM AND GREENLEE COUNTIES- GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS- DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS- CATALINA AND RINCON MOUNTAINS-BABOQUIVARI MOUNTAINS- 956 AM MST SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING... THEN ISOLATED THUNDERSTORMS MAY OCCUR LATE TONIGHT. GIVEN THE CONTINUED ABUNDANT MOISTURE IN PLACE...THE MAIN THREAT FOR LATER THIS AFTERNOON INTO EARLY THIS EVENING WILL BE HEAVY RAINFALL. ALSO...GIVEN A SLIGHTLY DRIER NEAR-SURFACE ENVIRONMENT...THERE IS THE POSSIBILITY OF SEVERE WIND GUSTS ASSOCIATED WITH THE STRONGEST THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY EXPECT SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS MONDAY AND TUESDAY. GIVEN THE VERY MOIST ENVIRONMENT...THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL. THEREAFTER...SOMEWHAT DRIER AIR WILL LEAD TO DECREASED PRECIPITATION CHANCES WEDNESDAY THROUGH SATURDAY. HOWEVER...THERE WILL STILL BE ENOUGH MOISTURE FOR AT LEAST A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WEDNESDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ501-502-505-160600- WESTERN PIMA COUNTY-TOHONO O'ODHAM NATION- SOUTH CENTRAL PINAL COUNTY- 956 AM MST SUN JUL 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS MONDAY. DRY CONDITIONS ARE EXPECTED TUESDAY THROUGH THURSDAY. THEREAFTER...INCREASING MOISTURE WILL PROVIDE AT LEAST A SLIGHT CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS FRIDAY AND SATURDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
In the hours before
Local storm report, Jul 15, 3:10 PM MST, 3 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
310 PM MST SUN JUL 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL WHY 32.27N 112.74W
07/15/2012 E1.00 INCH PIMA AZ PUBLIC
&&
EVENT NUMBER TWC1200019
KDSpecial weather statement, Jul 15, 3:32 PM MST, 3 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
332 PM MST SUN JUL 15 2012
AZZ502-505-152330-
SOUTH CENTRAL PINAL COUNTY INCLUDING ELOY/PICACHO PEAK STATE PARK
AZ-TOHONO O'ODHAM NATION INCLUDING SELLS AZ-
332 PM MST SUN JUL 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PINAL COUNTY UNTIL
430 PM MST...
AT 324 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS BETWEEN KOHATK AND JACKRABBIT IN
SOUTHWEST PINAL COUNTY OR 18 MILES NORTH OF SANTA ROSA...AND 26
MILES SOUTHWEST OF CASA GRANDE...MOVING NORTHEAST AT 10 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THIS STORM INCLUDE...JACKRABBIT...COCKLEBUR...WHITE
HORSE PASS AND CHUICHU.
LAT...LON 3269 11216 3273 11215 3273 11206 3277 11204
3277 11189 3279 11188 3279 11177 3277 11176
3276 11173 3273 11172 3274 11167 3259 11168
3251 11182 3251 11221 3268 11221
TIME...MOT...LOC 2230Z 238DEG 7KT 3258 11197Special weather statement, Jul 15, 3:45 PM MST, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TUCSON AZ 345 PM MST SUN JUL 15 2012 AZZ508-152315- EASTERN COCHISE COUNTY BELOW 5000 FEET INCLUDING DOUGLAS/WILLCOX AZ- 345 PM MST SUN JUL 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN COCHISE COUNTY UNTIL 415 PM MST... AT 340 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR DOUGLAS...MOVING NORTH AT 10 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...DOUGLAS...PIRTLEVILLE AND BISBEE-DOUGLAS AIRPORT. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3150 10970 3153 10944 3133 10943 3133 10966 TIME...MOT...LOC 2244Z 174DEG 7KT 3135 10955 KD
Local storm report, Jul 15, 5:10 PM MST, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
510 PM MST SUN JUL 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM HAIL 2 NNW DAVIS-MONTHAN AIR 32.20N 110.89W
07/15/2012 E1.00 INCH PIMA AZ TRAINED SPOTTER
IN TUCSON NEAR ALVERNON AND GRANT
&&
EVENT NUMBER TWC1200020
CWRLocal storm report, Jul 15, 5:23 PM MST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
523 PM MST SUN JUL 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL TUCSON 32.24N 110.94W
07/15/2012 E1.00 INCH PIMA AZ TRAINED SPOTTER
NEAR PRINCE AND CAMPBELL
&&
EVENT NUMBER TWC1200021
CWRLocal storm report, Jul 15, 6:35 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
635 PM MST SUN JUL 15 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND GST 3 NNW TUCSON 32.28N 110.95W
07/15/2012 M61 MPH PIMA AZ TRAINED SPOTTER
TRAINED WEATHER SPOTTER REPORTED A WIND GUSTS OF 61
MPH.
&&
EVENT NUMBER TWC1200022
MOLLEREThe office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 5:00 PM MST | Flash Flood Warning | TWC | Pima, Pinal | 2 hr |
| Jul 15, 6:11 PM MST | Areal Flood Advisory | TWC | Pinal | 67 min |
| Jul 15, 6:13 PM MST | Severe Thunderstorm Warning | TWC | Graham, Pinal | 32 min |
| Jul 15, 6:17 PM MST | Areal Flood Advisory | TWC | Cochise, Pima, Santa Cruz | 3 hr |
| Jul 15, 7:02 PM MST | Flash Flood Warning | TWC | Pima, Pinal | 118 min |
| Jul 15, 7:11 PM MST | Areal Flood Advisory | TWC | Graham, Greenlee, Pinal | 3 hr |
Nearby
Areal Flood Warnings in Arizona, 2012Every areal flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.